Lemsip Cough Max Chesty Cough & Cold10s

You have 0 of this in your trolley

Lemsip Cough Max Chesty Cough & Cold
0 in trolley

Quantity of Lemsip Cough Max Chesty Cough & Cold in trolley 0

0 in trolley.
£5.50(55p each)5.50
For chesty cough & cold. Breathe easy. Dual action. Max strength.Paracetamol, Guaifenesin, Phenylephrine Hydrochloride For the symptomatic relief of colds and flu including chesty coughs Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked or runny nose Ingredients (per sachet): Guaifenesin 200mg, Action: Expectorant, Relief of... Chesty Cough Also includes aspartame (E951), sucrose, lactose, sulphite and sodium (see leaflet for further information).



Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer